# SDR COMA0560147

- Difficulty date: February 25, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N478CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7671
- Aircraft time: 7,311 hours, 6,421 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5845 - RECEIVED A FLIGHT SPOILER CAUTION MESSAGE DURING FLIGHT, AIRCRAFT DIVERTED TO SYR AND LANDED WITHOUT INCIDENT.  PERFORMED A RESET OF THE SPOILER SYSTEM.
